# SDR 2010FA0000270

- Difficulty date: March 16, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N9290P
- Make and model: Piper PA-44-180
- Aircraft serial: 4496019
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Part number: M3513
- Condition: Sheared
- Location: Magneto
- Part time: 192 hours
- Component: Magneto, Slick
- Component part number: 4302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR SHAFT SHEARED AT SPLIT FOR POINT CAM.
